Illinois Journal of Mathematics

On one-dimensional metric foliations in Einstein spaces

Hong Kyung Pak

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 4 (1992), 594-599.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987327

Digital Object Identifier
doi:10.1215/ijm/1255987327

Mathematical Reviews number (MathSciNet)
MR1215797

Zentralblatt MATH identifier
0767.53020

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Pak, Hong Kyung. On one-dimensional metric foliations in Einstein spaces. Illinois J. Math. 36 (1992), no. 4, 594--599. doi:10.1215/ijm/1255987327. https://projecteuclid.org/euclid.ijm/1255987327


Export citation